MathSciNet Relay Station
MathSciNet bibliographic data
MR2435443 62J05 (62J07)
Zou, Hui; Li, Runze One-step sparse estimates in nonconcave penalized likelihood models. Ann. Statist. 36 (2008), no. 4, 1509–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement